Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have uncomfortable sleep. Have prolactin as a side effect of taking throxone. What is it?

I am 40, have been taking Thyroxine for 1.5 years and have excessive prolactin as a side effect, havent been taking the prescribed Dostinex for it because we had to budget last couple of months, took a full tablet on Wednesday, and during my slrep last night , when i changed positions I felt very dizzy and 7 hrs later still do, very uncomfortable. what do you think?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Dec 2014
Welcome to HCM

You are on medicines for hypothyroidism and increased prolactin. You are taking thyroxin daily for thyroid and you were not taking the dostinex or cabergolin because of budget issues. Recently you took Cabergolin or dostinex and failed to sleep. This happened because of side effect of insomnia due to cabergolin. Also co administration of thyroxin is a potentiating factor in insomnia. Wait for few days if insomnia persist or doesn't improve then visit a good Psychiatrist. Medicines like Clonazepam, Lorazepam, Zolpidem, Zopiclone etc can be taken for short period of time to get relief from poor sleep. Take any medicine with prescription of your doctor only.

Dr. Seikhoo Bishnoi, MD

Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor